# SDR AU000910

- Difficulty date: September 24, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK PANEL LEAKING. INVESTIGATION FOUND THAT AN UNAPPROVED REPAIR HAD BEEN CARRIED OUT BY SPLICINGINTO WIRING LOOMS ON EACH SIDE OF THE PANEL WITH THE WIRING GOING THROUGH A HOLE IN THE PANEL. THE SPLICES USED WERE UNSEALED CRIMPS USED WITHIN THE FUEL TANK WET AREA. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED REPAIR. UNAPPROVED PART.
